- Volume 12, Number 1 (2006), 169-189.
Which multivariate gamma distributions are infinitely divisible?
We define a multivariate gamma distribution on by its Laplace transform , where
Under , we establish necessary and sufficient conditions on the coefficients of such that the above function is the Laplace transform of some probability distribution, for all thus characterizing all infinitely divisible multivariate gamma distributions on
Bernoulli, Volume 12, Number 1 (2006), 169-189.
First available in Project Euclid: 28 February 2006
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bell polynomials exponential families Frullani integral generalized hypergeometric series infinitely divisible distribution Laplace transform multivariate gamma distribution Stirling numbers of the second kind
Bernardoff, Philippe. Which multivariate gamma distributions are infinitely divisible?. Bernoulli 12 (2006), no. 1, 169--189. https://projecteuclid.org/euclid.bj/1141136656